On Oliver's p-group conjecture ::II.

Green, David and Héthelyi, László and Mazza, Nadia (2010) On Oliver's p-group conjecture ::II. Mathematische Annalen, 347 (1). pp. 111-122. ISSN 0025-5831

[img]
Preview
PDF (newol_archive.pdf)
newol_archive.pdf

Download (205kB)

Abstract

Let $p$ be an odd prime and $S$ a finite $p$-group. B.~Oliver's conjecture arises from an open problem in the theory of $p$-local finite groups and says that a certain characteristic subgroup $\mathfrak{X}(S)$ of $S$ always contains the Thompson subgroup. In previous work the first two authors and M.~Lilienthal recast Oliver's conjecture as a statement about the representation theory of the factor group $S/\mathfrak{X}(S)$. We now verify the conjecture for a wide variety of groups~$S/\mathfrak{X}(S)$.

Item Type: Journal Article
Journal or Publication Title: Mathematische Annalen
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 27176
Deposited By: Dr Nadia Mazza
Deposited On: 07 Oct 2009 13:34
Refereed?: Yes
Published?: Published
Last Modified: 18 Sep 2019 23:38
URI: https://eprints.lancs.ac.uk/id/eprint/27176

Actions (login required)

View Item View Item